Only 18 year plus customers can buy.

Ibugesic 200mg

Ibugesic 200mg
Ibugesic 200mg
Active Ingredients
Ibuprofen
Generic Brand for
Motrin
Strength
200mg
Manufacture by
Cipla
Packing
Blister
Pack Size Unit price Qty Gross Total
30 Tablets $0.20 $0.20
60 Tablets $0.11 $0.11

Product Description

What is Ibugesic 200mg?
Ibuprofen 200mg belongs to the category of non steroid anti inflammatory medicine used to relieve symptoms of arthritis, dysmenorrheal of the primary stage and fever It is also used as an analgesic.

Ibuprofen 200mg-Important Information
Ibuprofen 200mg should not be taken if a patient is allergic to medicines like aspirin or any in the NSAID category. People suffering from cases of peptic ulcer and heart failure should not use ibuprofen.
Do consult your doctor in cases of liver or kidney problems, asthma and hypertension before taking Ibuprofen.

How Ibuprofen 200mg works?
Ibuprofen 200mg blocks the production of substances such as prostaglandins which are released during fever and injury. After the administration of Ibugesic 200mg the pain and swelling caused by prostaglandins is relieved.

Where to find Ibugesic 200mg?
Ibugesic 200mg can be bought from reliable online pharmacies that offer heavy discounts and thus big savings on medication along with good quality.

Ibuprofen 200mg-Side effects
Ibuprofen 200mg may cause certain common side effects such as nausea, diarrhea, vomiting, stomach pain etc. Severe side effects such as edema, dizziness, ulcers, rashes etc should be reported immediately to the doctor.

Related Products